# SDR COMA0560702

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 11,300 hours, 10,087 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: 1104S5100201
- Condition: Unreliable
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5106 - FLAPS FAIL CAUTION.  REPLACED FLAP FLEX DRIVE SHAFTS.
